Logo image
Open Research University homepage
Surrey researchers Sign in
Towards a Theory of Ecosystems
Journal article   Open access   Peer reviewed

Towards a Theory of Ecosystems

M Jacobides, C Cennamo and Annabelle Gawer
Strategic Management Journal, Vol.39(8), pp.2255-2276
02/05/2018

Abstract

pdf
Jacobides_et_al-2018-Strategic_Management_Journal_16.94 MBDownloadView
Text Open Access
url
https://onlinelibrary.wiley.com/journal/10970266View
Published (Version of record)

Metrics

Details

Logo image

Usage Policy